# SDR C2XA11CL054

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 19,748 hours, 10,662 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 140
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 27,313 hours, 6,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 2370 THE CREW REPORTED A CABIN ALTITUDE AMBER INDICATION 8400-8500 AT FL370.  NO CHANGE IN MANUAL MODE.  DESCENT IN AUTO MODE WAS NORMAL.  MAINTENANCE INSPECTED AND REPLACED THE OUTFLOW VALVE AND OPERATIONAL CHECKS WERE GOOD.
